Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

July 31, 2021Pueblo County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 31, 2021, 10:11 PM MDT for Pueblo County, Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2021, 10:11 PM MDT (04:11 UTC)
Expired
Jul 31, 2021, 11:00 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 4.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

866 
WWUS85 KPUB 010411
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
1011 PM MDT Sat Jul 31 2021
 
COZ086-010500-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1011 PM MDT Sat Jul 31 2021

...SPECIAL WEATHER STATEMENT...

At 1009 PM MDT, Doppler radar was tracking showers containing heavy 
rainfall along a line extending from Pueblo to near Pueblo Depot. 
Movement was southwest at 10 mph.

Locations impacted include...
Pueblo, Boone, Avondale, Pueblo Depot, Salt Creek and Blende.

While uncertain, there is some potential for flooding to develop 
later into the overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3818 10465 3824 10424 3842 10426 3829 10466
TIME...MOT...LOC 0409Z 030DEG 9KT 3825 10464 3835 10432 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 31, 9:54 PM MDT, 17 minutes earlier.

Area forecast discussion, Jul 31, 9:54 PM MDT, 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
954 PM MDT Sat Jul 31 2021

.UPDATE...
Issued at 944 PM MDT Sat Jul 31 2021

Updated to cancel the Flash Flood Watch for the La Garita and San
Juan Mountain ranges. Periods of light rain, with pockets of
embedded moderate rain may be possible through the overnight
hours, but the flash flood risk looks to be minimalized at this
time. Elsewhere, flash flood watches remain in effect, for the
Eastern Mountain and I-25 corridor through 1 AM, and south of
Highway 50 across the Plains through 3 AM. Light to moderate
steady rainfall will continue over the Eastern Mountain and I-25
corridor for the next several hours. Further east, thunderstorms
with heavy rainfall will continue to produce an elevated flash
flood potential. Some areas south of Highway 50 have seen very
heavy rainfall with several area roadways washed out. Pay
attention to all roadway closures, and remember, Turn Around,
Don't Drown!  Mozley

&&

.SHORT TERM...(This evening through Sunday)
Issued at 321 PM MDT Sat Jul 31 2021

...Flooding threat continues Saturday evening...
...Lower chances for heavy rain Sunday...

.Currently...As of 3PM Saturday, convection is ongoing over the
mountains with slow storm motion resulting in locally heavy
downpours. Further east, atmosphere looks to be capped over the
plains and portion of the eastern mountains. Satellite shows an
MCV over northern Colorado along I25 moving southward. Plenty of
moisture in the area as northeast flow on the plains advects dew
points in the mid 50s to lower 60s into the region. In addition,
monsoon moisture is wrapping around the upper ridge just to the
west of the area. Based on bufkit soundings, precipitable waters
are around 1.25 to 1.5 inches on the plains, which is well above
climatology (based on the DNR sounding).

.Tonight...Main question is how much lift/instability will occur
to allow convection to develop over the I25 corridor and portion
of the southern plains. The high resolution models have been
consistent with an MCS developing later in the afternoon and
evening along the I25 corridor and eastern mountains as the MCV
moves southward, some heating continues, and low level moisture
increases. WPC QPF showed a healthy bullseye of area averaged QPF
of over 1.5 inches this evening over the Wet Mountains and nearby
plains extending southeast into Las Animas County and the southern
I25 corridor. Cannot argue with the consistency of the models and
will have to wait and see if the atmosphere can destabilize
enough. SPC mesoanalysis has around 1000 J/kg over the region and
suggests CAPEs will increase to 2000 J/kg by early evening. While
the magnitude may be off, the forecast trend suggests increased
destabilization. Cut the WPC QPF by 25%, which could still result
in some minor flooding along portions of the Arkansas River
overnight and into Sunday. With the heavy rainfall, flash flooding
will also be of concern especially for the burn scars in the
southeast mountains. Precipitation will become more stratiform as
the MCS moves to the south and east.

In collaboration with WFO GJT, will add zone 64 to the flash
flood watch as heavier rain is possible in the Gunnison Basin.

.Sunday...This will be a down day for convection. Stratiform
precipitation can last into Sunday morning along the eastern
mountains. The subsidence behind the disturbance will keep the
atmosphere capped over the plains and much of the mountains. The
best chances for convection will be over the Eastern San Juan
Mountains. Daytime highs will be cool on the plains with slow
clearing during the day. --PGW--

.LONG TERM...(Sunday night through Saturday)
Issued at 321 PM MDT Sat Jul 31 2021

Key Messages...

1) Heavy rain threat continues Monday and Tuesday

2) Pattern change with drier weather starts Wednesday

.Monday and Tuesday...Ridge axis stays just to the west of the
forecast area with plenty of moisture lingering over the area.
Precipitable waters remain around three quarters of an inch in the
mountains with around 1.25 to up to 1.50 inches over the interstate
25 corridor and the eastern plains. With light northerly winds
aloft, storms will be generally be slow moving with flash flooding
mostly being a threat over the mountains and Interstate 25
corridor. Subtle features will determine the location and
intensity of convection. The latest GFS suggests that a weak
disturbance could increase the heavy rain threat on Tuesday, but I
have seen where these subtle disturbances result from the
convective parametrization in the models. One negative factor for
heavy rain is the lack of any surge of easterly flow in the lower
levels with a weak trough on the plains. Have seen where
disturbances moving southward and turn the flow southeast on the
plains and I25 corridor, increasing moisture convergence, but
these features are subtle and hard to forecast more than a day or
so in the future.

.Wednesday through Saturday...Pattern change occurs with the models
and ensembles having a trough developing over the Pacific northwest.
Flow aloft becomes southwesterly and eventually westerly with some
mid level drying. Suspect there will be enough moisture for
diurnal convection which can move out on to the plains. A trough
passage near the end of the week may bring an increase in monsoon
moisture on Friday or Saturday, but there are no indications of a
widespread potential for heavy rain. --PGW--

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 321 PM MDT Sat Jul 31 2021

Showers and thunderstorms will occur much of the evening and into
the overnight at KCOS and KPUB with MVFR conditions possible in
showers and thunderstorms. On Sunday morning, some ceilings
approaching MVFR will be possible with lower clouds and upslope.

At KALS, convection should end Saturday evening. On Sunday,
chances for thunderstorms will be less with VFR conditions.
--PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 3 AM MDT Sunday for COZ093-094-097>099.

Flash Flood Watch until 1 AM MDT Sunday for COZ058>063-072>088.

&&

UPDATE...MOZLEY
SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 31, 10:01 PM MDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1001 PM MDT Sat Jul 31 2021

COZ058>089-093>099-020415-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1001 PM MDT Sat Jul 31 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Periods of moderate to heavy rainfall will continue through much
of the overnight period due to widespread showers and
thunderstorms. Thunderstorms have been very efficient rain
producers so far this evening, and will continue to do so through
the next several hours. Flood prone areas from the Eastern
Mountains, and across the Plains, mainly along and south of
Highway 50, may see flood or flash flood potential overnight. As
much as 1 to 3 inches of additional rainfall may be possible. If
you encounter flash flooding or flooding, report it to local law
enforcement. Do not drive through flooded roadways. Turn around,
don't drown!

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Showers and thunderstorms with heavy rainfall, and the potential for
flash flooding, are expected to affect the mountains and valleys,
the Interstate-25 corridor, and possibly portions of the plains
each day from Sunday through at least Tuesday. This activity could
produce serious flash flooding over the mountains and valleys.
The risk for flooding could persist over the mountains and valleys
later in the week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely over the Central Mountains, Eastern Mountains and
Eastern Plains tonight.

88/88

In the hours before

Local storm report, Jul 31, 8:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
856 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     FLASH FLOOD      3 SW AGUILAR            37.38N 104.69W
07/31/2021                   LAS ANIMAS         CO   LAW ENFORCEMENT

            ROADS REPORTED WASHED OUT IN THE MAURICIO
            CANYON AREA.

&&

MG
Local storm report, Jul 31, 9:06 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
906 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     FLASH FLOOD      12 E CAMPO              37.11N 102.36W
07/31/2021                   BACA               CO   LAW ENFORCEMENT

            ROADS WASHED OUT AT COUNTY ROAD J AND 40
            EAST OF CAMPO WITH APPROXIMATELY 3 FEET OF
            WATER.

&&

KAM
Special weather statement, Jul 31, 9:21 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo Co
921 PM MDT Sat Jul 31 2021

COZ088-089-093-094-097-098-010600-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-
INCLUDING Trinidad, Ordway, Olney Springs, La Junta, Rocky Ford,
Branson, Kim, Las Animas, and Lamar
921 PM MDT Sat Jul 31 2021

Locally heavy rainfall is expected over the highway 50 corridor
through the evening which may lead to standing water on roadways.
The standing water may cause hazardous travel conditions. If there
is sustained heavy rain over a location, a Flash Flood Warning
may be warranted. If there is a flooded road, please do not drive
through it - turn around don't drown.
Local storm report, Jul 31, 10:08 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1008 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HEAVY RAIN       1 W ROSITA              38.10N 105.35W
07/31/2021  M1.06 INCH       CUSTER             CO   CO-OP OBSERVER

&&

KAM
Local storm report, Jul 31, 10:09 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT SAT JUL 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HEAVY RAIN       1 WSW RYE               37.91N 104.95W
07/31/2021  M2.50 INCH       PUEBLO             CO   NWS EMPLOYEE

            GREENHORN CREEK IS ABOVE THE BRIDGE IN RYE,
            ALONG WITH A ROAD CLOSURE.

0856 PM     FLASH FLOOD      3 SW AGUILAR            37.38N 104.69W
07/31/2021                   LAS ANIMAS         CO   LAW ENFORCEMENT

            ROADS REPORTED WASHED OUT IN THE MAURICIO
            CANYON AREA.

0530 PM     FLASH FLOOD      2 NNE CUCHARA           37.40N 105.08W
07/31/2021                   HUERFANO           CO   EMERGENCY MNGR

            HIGHWAY 12 CLOSED AT BIG BRANCH CREEK FOR
            WATER AND DEBRIS OVER THE ROAD.

0612 PM     HEAVY RAIN       6 NNW LA VETA PASS      37.67N 105.22W
07/31/2021  E1.00 INCH       HUERFANO           CO   PUBLIC

            IN THE PAST HOUR ON SPRING CREEK BURN SCAR.

0619 PM     HEAVY RAIN       4 ESE LA VETA PASS      37.56N 105.11W
07/31/2021  M0.48 INCH       HUERFANO           CO   TRAINED SPOTTER

            0.24 OF THAT AMOUNT WAS RECORDED IN 15
            MINUTES.

0707 PM     FLASH FLOOD      2 NNE CUCHARA           37.40N 105.08W
07/31/2021                   HUERFANO           CO   EMERGENCY MNGR

            FLASH FLOODING OVER HIGHWAY 12. ROAD CLOSED.
            TIME TO RE-OPEN IS CURRENTLY UNKNOWN.

0709 PM     FLASH FLOOD      5 SW LA VETA            37.47N 105.08W
07/31/2021                   HUERFANO           CO   EMERGENCY MNGR

            ROAD 421 OVERTOPPED FOR HUNDREDS OF YARDS.

0710 PM     FLASH FLOOD      6 SE LA VETA PASS       37.53N 105.12W
07/31/2021                   HUERFANO           CO   EMERGENCY MNGR

            WATER IS OVERTOPPING COUNTY ROAD 442.

0744 PM     HEAVY RAIN       5 NNE SPANISH PEAKS     37.45N 104.92W
07/31/2021  M3.45 INCH       HUERFANO           CO   PUBLIC

1151 PM     HEAVY RAIN       2 NNE MONUMENT          39.12N 104.86W
07/30/2021  M0.31 INCH       EL PASO            CO   TRAINED SPOTTER

            TOTAL PRECIPITATION ACCUMULATION FROM THE
            DAY.

0436 PM     FLASH FLOOD      MONUMENT                39.09N 104.86W
07/31/2021                   EL PASO            CO   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0457 PM     FLASH FLOOD      3 ESE COLORADO SPRINGS  38.82N 104.78W
07/31/2021                   EL PASO            CO   PUBLIC

            VIDEO ON TWITTER SHOWED SEVERAL INCHES OF
            WATER OVER THE ROAD IN A CONSTRUCTION ZONE.
            ONE VEHICLE WAS DISABLED AND MANUALLY PUSHED
            DOWN THE ROAD. SO FAR IT APPEARS TO BE THE
            ONLY ONE.

0528 PM     FLASH FLOOD      2 NNW PETERSON AFB      38.86N 104.72W
07/31/2021                   EL PASO            CO   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0530 PM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
07/31/2021  U2.20 INCH       EL PASO            CO   TRAINED SPOTTER

            IN PAST TWO HOURS.

0531 PM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.75W
07/31/2021  E2.00 INCH       EL PASO            CO   TRAINED SPOTTER

            ONE INCH IN PAST 45 MINUTES.

0609 PM     HEAVY RAIN       4 NW PETERSON AFB       38.88N 104.74W
07/31/2021  M3.00 INCH       EL PASO            CO   TRAINED SPOTTER

            IN THE PAST 1.5 HOURS.

0610 PM     FLASH FLOOD      2 N COLORADO SPRINGS    38.85N 104.82W
07/31/2021                   EL PASO            CO   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0814 PM     FLASH FLOOD      3 SW BLACK FOREST       38.98N 104.73W
07/31/2021                   EL PASO            CO   PUBLIC

0836 PM     HEAVY RAIN       2 NNE MONUMENT          39.12N 104.86W
07/31/2021  M1.80 INCH       EL PASO            CO   TRAINED SPOTTER

            RUNNING ACCUMULATION.

0350 PM     HEAVY RAIN       1 WSW ROSITA            38.09N 105.35W
07/31/2021  M0.51 INCH       CUSTER             CO   CO-OP OBSERVER

1008 PM     HEAVY RAIN       1 W ROSITA              38.10N 105.35W
07/31/2021  M1.06 INCH       CUSTER             CO   CO-OP OBSERVER

0222 PM     DEBRIS FLOW      1 SSW PONCHA SPRINGS    38.49N 106.08W
07/31/2021                   CHAFFEE            CO   LAW ENFORCEMENT

            CORRECTS PREVIOUS DEBRIS FLOW REPORT FROM 1
            SSW PONCHA SPRINGS. MUD SLIDE ON HIGHWAY 285
            AT MILE MARKER 124.4 THROUGH 125. RIGHT LANE
            IS BLOCKED. MUD 4 FEET DEEP.

0904 PM     FLASH FLOOD      12 E CAMPO              37.11N 102.36W
07/31/2021                   BACA               CO   LAW ENFORCEMENT

            ROADS WASHED OUT AT COUNTY ROAD J AND 40
            EAST OF CAMPO WITH APPROXIMATELY 3 FEET OF
            WATER.

&&
Special weather statement, Jul 31, 10:11 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1011 PM MDT Sat Jul 31 2021

COZ086-010500-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1011 PM MDT Sat Jul 31 2021

...SPECIAL WEATHER STATEMENT...

At 1009 PM MDT, Doppler radar was tracking showers containing heavy
rainfall along a line extending from Pueblo to near Pueblo Depot.
Movement was southwest at 10 mph.

Locations impacted include...
Pueblo, Boone, Avondale, Pueblo Depot, Salt Creek and Blende.

While uncertain, there is some potential for flooding to develop
later into the overnight hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3818 10465 3824 10424 3842 10426 3829 10466
TIME...MOT...LOC 0409Z 030DEG 9KT 3825 10464 3835 10432

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 6:00 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Jul 31, 6:02 PM MDTSpecial Weather StatementPUBHuerfano28 min
Jul 31, 6:11 PM MDTFlash Flood WarningPUBCuster, Fremont, Huerfano, Pueblo2 hr
Jul 31, 6:12 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jul 31, 6:20 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Jul 31, 6:20 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 31, 6:21 PM MDTFlash Flood WarningPUBBaca3 hr
Jul 31, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas33 min
Jul 31, 6:29 PM MDTSpecial Weather StatementPUBBaca31 min
Jul 31, 6:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 31, 6:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 31, 6:52 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas22 min
Jul 31, 7:01 PM MDTSpecial Weather StatementPUBBaca44 min
Jul 31, 7:05 PM MDTSpecial Weather StatementPUB40 min
Jul 31, 7:10 PM MDTSpecial Weather StatementPUB35 min
Jul 31, 7:13 PM MDTSpecial Weather StatementPUBLas Animas32 min
Jul 31, 7:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 31, 7:29 PM MDTSpecial Weather StatementPUBHuerfano61 min
Jul 31, 7:54 PM MDTSpecial Weather StatementPUBBaca51 min
Jul 31, 8:28 PM MDTFlash Flood WarningPUBLas Animas3 hr
Jul 31, 8:28 PM MDTSpecial Weather StatementPUBLas Animas, Pueblo47 min
Jul 31, 8:50 PM MDTSpecial Weather StatementPUBBaca40 min
Jul 31, 10:45 PM MDTFlash Flood WarningPUBPueblo4 hr
Jul 31, 11:24 PM MDTFlash Flood WarningPUBBent, Otero4 hr
Jul 31, 11:41 PM MDTFlash Flood WarningPUBPueblo4 hr
Aug 1, 2:43 AM MDTFlash Flood WarningPUBPueblo3 hr
Aug 1, 3:04 AM MDTFlash Flood WatchPUBConejos, Mineral, Rio Grande, Saguache18 hr
Aug 1, 3:29 AM MDTRiver Flood WatchPUBPueblo94 min
Aug 1, 3:30 AM MDTRiver Flood WatchPUBPueblo4 hr
Aug 1, 5:00 AM MDTRiver Flood WarningPUBPueblo26 hr
Aug 1, 5:44 AM MDTAreal Flood WarningPUBPueblo3 hr
Aug 1, 7:20 AM MDTRiver Flood WatchPUBOtero14 hr
Aug 1, 2:47 PM MDTFlash Flood WatchPUBAlamosa, Chaffee, Conejos, Costilla, Custer, Fremont and 7 more32 hr

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.